# SDR A6WA201040343

- Difficulty date: May 7, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 25,008 hours, 22,467 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT CRUISE, LOW OIL PRESS MASTER WARNING MSG C/W QRH.  LT ENG AT IDLE, OIL PRESS APPROX 30 PSI.  REPLACED OUTER O-RING ON LT IDG CARBON SEAL AND CARBON SEAL IAW SUP 05-018C & AMM 24-11-01 REF W/C NR 2 FOR LEAK CHECK.
